MAUDE Adverse Event Report: AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 230V BSWRP2 86

AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 230V BSWRP2 86
Model Number 12060308
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hospital is unwilling to release the bedframe or mattress to agiliti for testing.Therefore, root cause cannot be established.Further information is contained within complaint- (b)(4).
 
Event or Problem Description
A patient elevated a bed frame independently, attempted to exit, and subsequently fell, resulting in a fracture of the tibia and fibula.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
230V BSWRP2 86
Manufacturer (Section D)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer Contact
bethany schultz
500 commerce pkwy
hays, KS 67601
MDR Report Key25456988
Report Number1931307-2026-00002
Device Sequence Number13349185
Product Code FNL
UDI-Device Identifier00845699003976
UDI-Public00845699003976
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12060308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEAMLESS EXPANDABLE FOAM MATTRESS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown